# SDR DALA1257150183

- Difficulty date: November 28, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT PITCH LOAD FITTING FWD TENSION BOLT AREA OTBD HOLE FOUND CRACKED.  REPAIRED IAW ERA 507540-14AD, REV ORIG.
